| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens implant procedure the lens would not advance into eye through incision.Scrub tech loaded lens into company injector and had issues with it deploying.There was a patient contact and procedure was completed.Additional information has been received and stated that leading haptic on lens was twisted and this made the lens stick while entering the incision.Lens was removed and reloaded, manually, but the issue persisted, and the surgeon was unable to get it completely in the eye.The procedure was completed on the same day.There was no patient harm.